MathSciNet Relay Station
MathSciNet bibliographic data
MR2159799 37E05 (26A18 37B99)
Du, Bau-Sen On the invariance of Li-Yorke chaos of interval maps. J. Difference Equ. Appl. 11 (2005), no. 9, 823–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement